# SDR AALA20090825TUL46

- Difficulty date: August 25, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 60,098 hours, 21,066 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT HAS 2 CRACKS ON UPPER SKIN.  REMOVED CORROSION INSTALLED DOUBLER UNDER SRM 57-43-01, MRT 022493 DWMS 1215532.
